EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377)
| Date of Event |
11/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 108 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.The findings of the procedure state there was extensive thickened pseudomembrane and the typical synovial reaction see with reaction to polyethylene particulate debris.The components were not grossly loose, but were removed.There was extensive osteolysis of the posterolateral femur, as well as a smaller area in the central tibial plateau.There were no signs of infection.The polyethylene component showed obvious wear posteromedially with fissures and some deficiency of polyethylene from extensive wear.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices are unknown.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".